Bitte verwenden Sie diesen Link, um diese Publikation zu zitieren, oder auf sie als Internetquelle zu verweisen: https://hdl.handle.net/10419/320261 
Erscheinungsjahr: 
2024
Quellenangabe: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 19 [Issue:] 3 [Year:] 2024 [Pages:] 1087-1117
Verlag: 
The Econometric Society, New Haven, CT
Zusammenfassung: 
We study random joint choice rules, allowing for interdependence of choice across agents. These capture random choice by multiple agents, or a single agent across goods or time periods. Of interest are random joint choice rules which have well defined marginal random choice rules.% as this is necessary for choices to be separable over each dimension. Our interest is in separable choice rules, where each agent can be thought of as acting independently of the other. A random joint choice rule satisfies marginality if for every individual choice set, we can determine the individual's choice probabilities over alternatives independently of the other individual's choice set. We offer two characterizations of random joint choice rules satisfying marginality in terms of separable choice rules. While marginality is a necessary condition for separability, we show that it fails to be sufficient. We provide an additional condition on the marginal choice rules which, along with marginality, is sufficient for separability.
Schlagwörter: 
Random utility
Correlation
Stochastic choice
Dynamic choice
JEL: 
D01
D91
Persistent Identifier der Erstveröffentlichung: 
Creative-Commons-Lizenz: 
cc-by-nc Logo
Dokumentart: 
Article

Datei(en):
Datei
Größe
331.54 kB





Publikationen in EconStor sind urheberrechtlich geschützt.